Authors: Dodig, Marija 
Stošić, Marko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: RANK ONE PERTURBATIONS of MATRIX PENCILS
Journal: SIAM Journal on Matrix Analysis and Applications
Volume: 41
Issue: 4
First page: 1889
Last page: 1911
Issue Date: 1-Jan-2020
Rank: M21
ISSN: 0895-4798
DOI: 10.1137/19M1279411
Abstract: 
For the first time in the literature we completely resolve the open problem of describing the possible Kronecker invariants of an arbitrary matrix pencil under rank one perturbations. The solution is explicit and constructive, and it is valid for arbitrary pencils.
Keywords: Low rank perturbations | Matrix pencils | One-row completions
Publisher: SIAM

Show full item record

SCOPUSTM   
Citations

2
checked on May 29, 2022

Page view(s)

44
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.